# SDR SIMA202301276001

- Difficulty date: January 26, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 41,070 hours, 35,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070022001
- Condition: Missing
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER STOLE CABIN EMERGENCY FLASHLIGHT FROM ABOVE SEAT 18A.  R & R AFT CABIN EMEREGENCY FLASHLIGHT ASSY IAW AMM 33-50-16. OPS CHECK GOOD.
